MathSciNet Relay Station
MathSciNet bibliographic data
MR902539 (88i:26011) 26A24 (65D25)
Ash, J. M.; Jones, R. L. Mean value theorems for generalized Riemann derivatives. Proc. Amer. Math. Soc. 101 (1987), no. 2, 263–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement